Weight gain from taking medication

marie26July 9, 2006

Has anyone gained weight from taking a certain drug? How do you get it off?

Thank you for reporting this comment. Undo
devorah

I gained weight with birth control pills. A vasectomy cured that.

Friends of mine who have taken anti-depressants have gained a ton of weight and the only thing they could do was to change medication.

My understanding is that with the exception of Metformin, drugs to control diabetes cause weight gain. I am not looking forward to that.

You may have to be more specific as to the type of drug you are taking to get a good answer

    Bookmark   July 10, 2006 at 11:59AM
Thank you for reporting this comment. Undo
marie26

I think it's the arthrotec I'm taking that's causing me to gain weight.

    Bookmark   July 12, 2006 at 12:05AM
Sign Up to comment
More Discussions
Generic Advair?
It is so expensive and my insurance doesn't cover any...
wertach zone 7-B SC
Finally Got My Kidney
Was on dialysis 9 years,On Thanksgiving eve they called...
bulldinkie
air purifier, blueair 650E/IQ healthpro plus/whirlpool AP51030K
I am considering buying one or two more air purifiers...
janesylvia
Allergies
I have allergies all year around and nothing I take...
berk
Taking yourself off Paxil without side effects...???
One of my dear friends, J, had been taking Paxil for...
sooz
© 2015 Houzz Inc. Houzz® The new way to design your home™